Affordable Access

Publisher Website

Hamiltonian and recursion operators for two-dimensional scalar fields

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
170
Issue
6
Identifiers
DOI: 10.1016/0375-9601(92)90742-5

Abstract

Abstract The equation for the Noether operator is obtained. It gives the necessary conditions for complete integrability of the field equations. For several double-component models the Hamiltonian pairs and the recursion operators are presented.

There are no comments yet on this publication. Be the first to share your thoughts.